MAUDE Adverse Event Report: BECTON DICKINSON BD INTERLINK¿ LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD INTERLINK¿ LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303370
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.Device manufacture date: unknown.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Since no samples displaying the reported condition were received a potential root cause could not be defined.Since no samples displaying the reported condition were received corrective actions are not necessary.
 
Event or Problem Description
It was reported while using bd interlink¿ lever lock cannula leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: material 303370, batch unknown.This is a report about leakage from the cannula part of interlink lever lock cannula.According to the customer's report, leakage from the cannula part was observed during use.

Brand Name
BD INTERLINK¿ LEVER LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13486223
Report Number2243072-2022-00167
Device Sequence Number17414404
Product Code FPA
UDI-Device Identifier30382903033707
UDI-Public30382903033707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number303370
Device Catalogue Number303370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown